Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serotonin In the Gut Another Board glydin50

Posted by Phillipa on October 8, 2010, at 21:19:15 [reposted on October 12, 2010, at 13:32:56 | original URL]

In reply to Re: Serotonin In the Gut Another Board Phillipa, posted by glydin50 on October 8, 2010, at 17:15:28

I'm not kidding I'm seriously confused on this can you explain to me. I think SSRI's added serotonin hence why people experienced stomach issures sometimes. Obviously what I was taught was wrong. Thanks Phillipa




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:Phillipa thread:965490